My main problem is lack of motivation/energy. Also have some insomnia. I also have hypothyroid which I am taking rx for. Thought about switching meds to either another SSRI or SNRI. Any recommendations?
After an extended time on a antidepressant they can stop working or working as well. You are lucky that you got 25 years out of the Zoloft. It is best to discuss your options with your doctor. You could also go on the internet and research possible options before seeing your doctor.
Hope it all works out for you.
Hi, Kathy! My friend, Janie, is right ~ you're most likely experiencing *poop out* and 25 years is a VERY long time to be on the same antidepressant.
It would be a good idea to have your thyroid level checked also, but let your doctor know how you are feeling. One option would be to try a newer antidepressant and another would be to try adding another med like Abilify or Rexulti which could booster the effect of your Zoloft.
It's hard to recommend another medication because each one affects every individual differently but I've had extremely good results with Effexor.
Best regards and don't worry. You'll be back to feeling yourself in no time! Wildcat
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Mar 2014 • 7 answers
Posted 24 Nov 2014 • 6 answers
Posted 19 May 2015 • 1 answer
Depression - I seem to get very physically sick on all of the SSRI and SNRI medications. Iam either?
Posted 18 Oct 2015 • 3 answers
Posted 10 Jul 2018 • 3 answers